# SDR AALA202011179017

- Difficulty date: November 2, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 16,188 hours, 7,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND L=0.150 INCHES CRACK ON SHEAR PLATE LOCATED ON STR 23L BETWEEN FR 69 TO FR 70 AT AFT GALLEY AREA.  REPLACED SHEAR PLATE, IAW A319 SRM 51-72-11-911-001, SRM 51-42-11-801 AND DRAWING D53474180.
